A graph-theoretic condition for irreducibility of a set of cone preserving matrices

Banaji, Murad and Burbanks, Andrew (2013) A graph-theoretic condition for irreducibility of a set of cone preserving matrices. Linear Algebra and its Applications, 438 (11). pp. 4103-4113. ISSN 0024-3795

[img]
Preview
PDF - Final accepted version (with author's formatting)
Download (178kB) | Preview
This item is available in: Library Catalogue

Abstract

Given a closed, convex and pointed cone K in R^n , we present a result which infers K-irreducibility of sets of K-quasipositive matrices from strong connectedness of certain bipartite digraphs. The matrix-sets are defined via products, and the main result is relevant to applications in biology and chemistry. Several examples are presented.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20581
Depositing User: Murad Banaji
Date Deposited: 23 Sep 2016 10:12
Last Modified: 13 Oct 2016 14:41
URI: http://eprints.mdx.ac.uk/id/eprint/20581

Actions (login required)

Edit Item Edit Item

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year